Publisher: Allerton Press, Inc.
ISSN PRINT: 1066-5307
ISSN ONLINE: 1934-8045
Mathematical Methods of Statistics is an is an international peer reviewed journal dedicated to the mathematical foundations of statistical theory. It primarily publishes research papers with complete proofs and, occasionally, review papers on particular problems of statistics. Papers dealing with applications of statistics are also published if they contain new theoretical developments to the underlying statistical methods. The journal provides an outlet for research in advanced statistical methodology and for studies where such methodology is effectively used or which stimulate its further development.
Current Index to Statistics, EBSCO Discovery Service, Emerging Sources Citation Index, Gale, Gale Academic OneFile, Google Scholar, INIS Atomindex, Institute of Scientific and Technical Information of China, Japanese Science and Technology Agency (JST), Mathematical Reviews, Naver, OCLC WorldCat Discovery Service, ProQuest ABI/INFORM, ProQuest Advanced Technologies & Aerospace Database, ProQuest Business Premium Collection, ProQuest Central, ProQuest Computer Science, ProQuest Engineering, ProQuest Materials Science and Engineering Database, ProQuest SciTech Premium Collection, ProQuest Technology Collection, ProQuest-ExLibris Primo, ProQuest-ExLibris Summon, SCImago, SCOPUS, zbMATH.
Steklov Institute of Mathematics of the Russian Academy of Sciences
Gubkina ul., 8, Moscow, 119991 Russia
Phone: +7 (495) 984-81-41 *3773
Department of Mathematics and Statistics, Queen’s University
Kingston, Ontario, K7L3N6, Canada
© Pleiades Publishing , 2020